# SDR SWAA2022041210535

- Difficulty date: December 6, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING GROUND AIR CONDITIONING SERVICE PLATE LOCATED BETWEEN BS520 TO BS540 AND BETWEEN STR28L TO STR28R AT LOWER FUSELAGE / REPLACED PLATE ON BODY FAIRING GROUND AIR CONDITIONING LOC. BTW B5520 TO B5540 AND BTW STR28L TO STR28R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02
